Degenerate Complex Hessian Equations on Compact Kahler Manifolds
Artikel i vetenskaplig tidskrift, 2015

Let (X, omega) be a compact Kahler manifold of dimension n, and fix m is an element of N such that 1 <= m <= n. We prove that any (omega, m)-subharmonic function can be approximated from above by smooth (omega, m)-subharmonic functions. A potential theory for the complex Hessian equation is also developed that generalizes the classical pluripotential theory on compact Kahler manifolds. We then use novel variational tools due to Berman, Boucksom, Guedj, and Zeriahi to solve degenerate complex Hessian equations.

potential theory

Complex Hessian

regularization

variational method

Författare

Hoang Chinh Lu

Göteborgs universitet

Chalmers, Matematiska vetenskaper

V. D. Nguyen

Truong Dai hoc Kinh te TP. Ho Chi Minh

Indiana University Mathematics Journal

0022-2518 (ISSN)

Vol. 64 6 1721-1745

Ämneskategorier

Matematik

Mer information

Senast uppdaterat

2021-02-19